MathSciNet Relay Station
MathSciNet bibliographic data
MR1086330 (92j:54043) 54F15 (54F05 54F50)
Holte, Sarah E. An order-theoretic characterization of Peano continua. Proc. Amer. Math. Soc. 115 (1992), no. 4, 1119–1127.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement